# SDR UPS203114

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Condition: Discharged
- Location: Flight Deck
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED EMER EXIT LIGHT WOULD NOT ILLUMINATE AT CREW ENTRY DOOR WHEN TESTED DURING PREDEPARTURE CHECK.  REPLACED BATTERY PACK.  OPS CHECK GOOD.
